Radicals of semigroup rings of orthogroups.
Semigroup forum, Tome 41 (1990) no. 2, pp. 253-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
orthogroup, completely regular semigroup, hereditary supernilpotent radical, semigroup ring, congruences, semilattice of groups, Jacobson radical
@article{SF_1990__41_2_135053,
author = {A.G. Sokolsky},
title = {Radicals of semigroup rings of orthogroups.},
journal = {Semigroup forum},
pages = {253--266},
year = {1990},
volume = {41},
number = {2},
zbl = {0701.20041},
url = {http://geodesic.mathdoc.fr/item/SF_1990__41_2_135053/}
}
A.G. Sokolsky. Radicals of semigroup rings of orthogroups.. Semigroup forum, Tome 41 (1990) no. 2, pp. 253-266. http://geodesic.mathdoc.fr/item/SF_1990__41_2_135053/